# SDR DALA2025091506762

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N937DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38315
- Aircraft time: 27,405 hours, 20,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, PASSENGER WINDOW #32, 2 INCH ABOVE UPPER FRAME, FASTENER HAS LIGHTNING STRIKE DAMAGE (MARKED). LH SIDE. REPAIRED THE FUSELAGE EXTERNAL SKIN, 2" ABOVE #32 WINDOW UPPER FRAME IAW DELTA ER/A #629025-14, REV ORIGINAL AND ATS ER #25-02761, REV P1 AND P2
